RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 2, Pages 290–294 (Mi dan47392)  

MECHANICS

Quasiequilibrium positions of the Chelomei pendulum

I. I. Blehman, O. Z. Malakhova

All-Union Research and mechanical engineering design institute Minerals, Leningrad

Full text: PDF file (573 kB)

Bibliographic databases:
UDC: 531.3
Presented: В. В. Новожилов
Received: 21.01.1985

Citation: I. I. Blehman, O. Z. Malakhova, “Quasiequilibrium positions of the Chelomei pendulum”, Dokl. Akad. Nauk SSSR, 287:2 (1986), 290–294

Citation in format AMSBIB
\Bibitem{BleMal86}
\by I.~I.~Blehman, O.~Z.~Malakhova
\paper Quasiequilibrium positions of the Chelomei pendulum
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 2
\pages 290--294
\mathnet{http://mi.mathnet.ru/dan47392}
\zmath{https://zbmath.org/?q=an:0624.70004}


Linking options:
  • http://mi.mathnet.ru/eng/dan47392
  • http://mi.mathnet.ru/eng/dan/v287/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019